The Open UniversitySkip to content

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2020 | 2009 | 2005
Number of items: 3.


Osborne, John; Rippon, Philip and Stallard, Gwyneth (2020). The iterated minimum modulus and conjectures of Baker and Eremenko. Journal d’Analyse Mathematique (In Press). restricted access item, not available for direct download


Rippon, P. J. and Stallard, G. M. (2009). Functions of small growth with no unbounded Fatou components. Journal d’Analyse Mathematique, 108(1) pp. 61–86.


Rippon, P. J. and Stallard, G. M. (2005). Escaping points of meromorphic functions with a finite number of poles. Journal d’Analyse Mathematique, 96 pp. 225–245.

This list was generated on Tue Mar 20 21:31:21 2018 GMT.

Policies | Disclaimer

© The Open University   contact the OU